# SDR DL73K000659

- Difficulty date: April 7, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N244WA
- Make and model: Boeing 737247
- Aircraft serial: 23518
- Aircraft time: 36,304 hours, 30,083 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577561
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS WERE FOUND IN THE FUSELAGE SKIN JUST BELOW STR 18R AT FS 727B AND FS 747.  THE CRACK AT FS 727B WAS 4 INCHES LONG AND THE ONE AT FS 747 WAS 1.25 LONG.  THE DAMAGE WAS FOUND AT MV AND WAS REPAIRED WITH AN EXTERNAL DOUBLER PER ERA     334287-14.
